Endometriosis UK

What to expect after induced menopause

Hello all. I am writing from the US, since this seems to be the most supportive and comprehensive group/site I’ve found. I recently had my last injection of Lupron (medically inducing menopause) and I’m just wondering what to expect after this month’s shot wears off. Has anyone had any experience with this? My last shot was pushed back a week and I felt cranky, crampy, bloated and I had hints of pain. Just wondering if I should expect normal pain and symptoms in the next month or so. Thanks all!

1 Reply
oldestnewest

Hi. I went through this about 3 years ago, so it isn't very fresh in my mind, but from what I recall, it would depend on why you were put on it in the first place. If it was to test whether menopause would improve symptoms, for me, I think I just slowly returned to my previous state. Depending how long you lasted on it, may have shrunk some endometriosis, however if it was for a whole package of symptoms, whatever you before may unfortunately reoccur once it is all out of your system. It sounds like you have already experienced what it will be like. Good luck with it all.

Reply

You may also like...